X-ray diffraction on regions consisting of long molecules
Doklady Akademii Nauk, Tome 120 (1958) no. 5, pp. 1076-1079
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_120_5_a36,
author = {D. Ya. Tsvankin},
title = {X-ray diffraction on regions consisting of long molecules},
journal = {Doklady Akademii Nauk},
pages = {1076--1079},
year = {1958},
volume = {120},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_120_5_a36/}
}
D. Ya. Tsvankin. X-ray diffraction on regions consisting of long molecules. Doklady Akademii Nauk, Tome 120 (1958) no. 5, pp. 1076-1079. http://geodesic.mathdoc.fr/item/DAN_1958_120_5_a36/